# SDR GTIA2024040238035

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 30,993 hours, 14,062 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE F/A REPORTTED DIRTY SOCK SMELL IN AFT GALLEY/ CABIN. TURNED OFF PACK 2, SMELL DISSAPATED AND THEN RETURNED TO DESCENT ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED DECONTAMINATION OF THE ENVIRONMENTSL CONTROL SYSTEM IAW AMM 21-00-00, NO SMELL NOTED AT THIS TIME, THIS CLEARS MDDR # 80653, MOC NOTIFIED, PLACARD REMOVED.
